Publications of the Research Institute for Mathematical Sciences
Full-Text PDF (221 KB) | Metadata | Table of Contents | PRIMS summary
Published online: 2003-06-30
The Poincaré Series of Some Special Quasihomogeneous Surface SingularitiesWolfgang Ebeling (1) Universität Hannover, Germany
In [E6] a relation is proved between the Poincaré series of the coordinate algebra of a two-dimensional quasihomogeneous isolated hypersurface singularity and the characteristic polynomial of its monodromy operator. We study this relation for Fuchsian singularities and show that it is connected with the mirror symmetry of K3 surfaces and with automorphisms of the Leech lattice. We also indicate relations between other singularities and Conway’s group.
No keywords available for this article.
Ebeling Wolfgang: The Poincaré Series of Some Special Quasihomogeneous Surface Singularities. Publ. Res. Inst. Math. Sci. 39 (2003), 393-413. doi: 10.2977/prims/1145476108